On multipliers for bounded and monotone nonlinearities

    Research output: Contribution to journalArticlepeer-review

    79 Downloads (Pure)

    Abstract

    Recent results in equivalence between classes of multipliers for slope-restricted nonlinearities are extended to multipliers for bounded and monotone nonlinearities. This extension requires a slightly modified version of the Zames-Falb theorem and a more general definition of phase-substitution. The results in this paper resolve apparent contradictions in the literature on classes of multipliers for bounded and monotone nonlinearities. © 2014 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY-NC-ND license.
    Original languageEnglish
    Pages (from-to)65-71
    Number of pages6
    JournalSystems and Control Letters
    Volume66
    Issue number1
    DOIs
    Publication statusPublished - Apr 2014

    Keywords

    • Absolute stability
    • Bounded and monotone nonlinearities
    • Zames-Falb multipliers

    Fingerprint

    Dive into the research topics of 'On multipliers for bounded and monotone nonlinearities'. Together they form a unique fingerprint.

    Cite this